Alert archive / Arizona / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 9, NWS Flagstaff, AZ

July 13, 2014Navajo County, Arizona

NWS Flagstaff, AZ issued this severe thunderstorm warning at Jul 13, 2014, 6:43 PM MDT for Navajo County, Arizona. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2014, 6:43 PM MDT (00:43 UTC)
Expired
Jul 13, 2014, 7:30 PM MDT
In force
47 min
Issued by
NWS Flagstaff, AZ
Area
Storm-based polygon

County Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 87 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 0.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
2469 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WUUS55 KFGZ 140043
SVRFGZ
AZC017-140130-
/O.NEW.KFGZ.SV.W.0009.140714T0043Z-140714T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
543 PM MST SUN JUL 13 2014

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL NAVAJO COUNTY IN NORTHEAST ARIZONA...

* UNTIL 630 PM MST

* AT 540 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 
  8 MILES SOUTHEAST OF MILEPOST 20 ON SR 377...OR 4 TO 8 MILES 
  NORTHWEST IF SNOWFLAKE...AND MOVING SOUTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MILEPOST 15 ON SR 377 AND MILEPOST 325 ON SR 277

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WARNING IS ISSUED FOR STORMS PRODUCING HAIL 1
INCH DIAMETER OR LARGER...AND/OR WINDS GREATER THAN 57 MPH.

&&

LAT...LON 3446 11026 3466 11046 3474 11018 3459 11007
TIME...MOT...LOC 0043Z 058DEG 9KT 3462 11022

$$
TC
2 follow-up statements
009 
WWUS55 KFGZ 140118
SVSFGZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
618 PM MST SUN JUL 13 2014

AZC017-140130-
/O.CON.KFGZ.SV.W.0009.000000T0000Z-140714T0130Z/
NAVAJO AZ-
618 PM MST SUN JUL 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MST
FOR SOUTH CENTRAL NAVAJO COUNTY...

AT 616 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED BETWEEN MILE POST 5 AND 10 ON STATE ROUTE 377...MOVING 
SOUTHWEST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3470 11030 3456 11017 3449 11029 3463 11043
TIME...MOT...LOC 0117Z 057DEG 17KT 3456 11037

$$
JJ
541 
WWUS55 KFGZ 140130
SVSFGZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
630 PM MST SUN JUL 13 2014

AZC017-140135-
/O.EXP.KFGZ.SV.W.0009.000000T0000Z-140714T0130Z/
NAVAJO AZ-
630 PM MST SUN JUL 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL NAVAJO COUNTY
WILL EXPIRE AT 630 PM MST...

THE STORM THAT PROMPTED THE WARNING HAS MOVE WEST SOUTHWEST OF 
SNOWFLAKE AND IS NOW 8 MILES NORTH NORTHEAST OF ARIPINE. THIS STORM 
HAS WEAKENED...HOWEVER IT IS STILL CAPABLE OF PRODUCING HAIL AROUND 
0.75 INCHES IN DIAMETER AND VERY HEAVY RAINFALL WHICH CAN PRODUCE 
RAPID PONDING OF WATER AN AREA ROADWAYS.

THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.  

LAT...LON 3470 11030 3456 11017 3449 11029 3463 11043
TIME...MOT...LOC 0125Z 057DEG 17KT 3454 11041

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:41 PM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 13, 4:41 PM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
341 PM MST SUN JUL 13 2014

.SYNOPSIS...
A HIGH PRESSURE RIDGE WILL REMAIN NORTH OF ARIZONA EARLY THIS WEEK
ALLOWING DEEP SUBTROPICAL MOISTURE TO STREAM INTO THE
NORTHLAND...LEADING TO HIGHER CHANCES FOR SHOWERS AND STORMS.
THE RIDGE WILL MIGRATE SOUTH FROM WEDNESDAY ONWARD BRINGING DRIER
AND MORE STABLE AIR TO THE REGION WITH A DOWNWARD TREND IN STORM
ACTIVITY DURING THE SECOND HALF OF THE WEEK.

&&

.DISCUSSION...
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED TODAY
AND ACTIVITY IS ANTICIPATED TO LINGER AT LEAST WELL INTO THE
EVENING HOURS. GREATER OVERALL COVERAGE HAS BEEN NOTED TODAY THAN
YESTERDAY...ESPECIALLY IN YAVAPAI COUNTY.

THE HIGH PRESSURE RIDGE THAT HELPS TO DEFINE THE NORTHWARD EXTENT
OF THE MONSOON MOISTURE WILL REMAIN OVER NEVADA AND UTAH THROUGH
TUESDAY. SATELLITE IMAGERY AND MODEL DATA ALSO SHOW A EASTERLY TROUGH
MOVING ACROSS THE BAJA PENINSULA. THIS PATTERN IS FAVORABLE FOR
STREAMING DEEPER SUBTROPICAL MOISTURE NORTHWARD INTO ARIZONA
RESULTING IN ELEVATED CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS
THE REGION FOR THE NEXT SEVERAL DAYS. WEATHER MODELS AGREE THAT
THE MOISTURE LEVELS ACROSS THE SOUTHWEST REGION WILL INCREASE
FURTHER ON MONDAY.

ON WEDNESDAY...THE RIDGE WILL PUSH SOUTH ACROSS ARIZONA AND
CHANCES FOR STORM ACTIVITY WILL BEGIN TO SLOWLY TREND DOWNWARD.
HOWEVER...ENOUGH MOISTURE AND AIR MASS INSTABILITY WILL LINGER FOR
MORE NORMAL MONSOON SHOWER ACTIVITY.

THURSDAY ONWARD...THE RIDGE BEGINS TO MOVE INTO A MOISTURE
BLOCKING POSITION WITH THE MID-LEVEL HIGH CENTER LOCATED OVER
SOUTHEASTERN ARIZONA. THIS MAY LEAD TO LOWER MOISTURE
LEVELS...SLIGHTLY WARMER HIGH TEMPERATURES AND LOWER CHANCES FOR
SHOWER AND STORM ACTIVITY INTO THE UPCOMING WEEKEND.

&&

.AVIATION...
FOR THE 00Z PACKAGE...EXPECT SCATTERED TO BROKEN CLOUDS AT OR
ABOVE 9-12 KFT AGL FOR THE 24 HOURS. TIL 04Z MON SCATTERED TO
NUMEROUS THUNDERSTORMS ACROSS NORTHERN ARIZONA WITH LCL IFR
CONDITIONS. STORM ACTIVITY DIMINISHING AFTER 04Z MONDAY AND
REDEVELOPING AFT 17Z MON. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS.

&&

.FIRE WEATHER...
TONIGHT THROUGH WEDNESDAY...MOISTURE WILL INCREASE ACROSS NORTHERN
ARIZONA THOUGH MONDAY...WITH THE FLOW ALOFT FROM THE EAST. THE
RESULT IS SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED EACH DAY. HEAVY RAIN IS POSSIBLE WITH STRONGER STORMS.

THURSDAY AND FRIDAY...PRESENT INDICATIONS ARE FOR A DECREASING
TREND IN MONSOON STORM COVERAGE AS DRIER ARE FILTERS INTO THE
REGION.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC.........KD
AVIATION.......DL
FIRE WEATHER...DL

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Jul 13, 6:00 PM MDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
500 PM MST SUN JUL 13 2014

AZZ004>018-037>040-140015-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
500 PM MST SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH EARLY
EVENING. IMPACTS INCLUDE FLASH FLOODING POTENTIAL AND AREAS OF
STRONG OUTFLOW WINDS TO 50 MPH. STORM MOVEMENT TODAY IS FROM EAST TO
WEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GOOD CHANCES FOR SHOWERS AND THUNDERSTORMS CONTINUE THROUGH
WEDNESDAY. CHANCES FOR STORMS TREND LOWER EACH DAY STARTING
THURSDAY AS MOISTURE LEVELS DECREASE.

JJ

In the hours before

Special weather statement, Jul 13, 4:19 PM MDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
319 PM MST SUN JUL 13 2014

AZZ008-015-037-132245-
YAVAPAI AZ-COCONINO AZ-
319 PM MST SUN JUL 13 2014

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA
  CENTRAL YAVAPAI COUNTY IN WEST CENTRAL ARIZONA

UNTIL 345 PM MST

AT 316 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF PERKINSVILLE...MOVING
SOUTHWEST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   MILEPOST 350 ON SR 89...
   MILEPOST 345 ON SR 89...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.

IN ADDITION...VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME
ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL
SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE
DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES.

&&

LAT...LON 3480 11230 3493 11252 3513 11232 3503 11214
TIME...MOT...LOC 2219Z 035DEG 7KT 3500 11229

TC
Special weather statement, Jul 13, 4:54 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
354 PM MST SUN JUL 13 2014

AZZ012-013-040-132315-
COCONINO AZ-NAVAJO AZ-
354 PM MST SUN JUL 13 2014

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA
  WEST CENTRAL NAVAJO COUNTY IN NORTHEAST ARIZONA

UNTIL 415 PM MST

AT 348 PM MST...NATIONAL WEATHER SERVICE RADAR DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF TOLANI LAKE...MOVING WEST
AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  LEUPP IN COCONINO COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.

&&

LAT...LON 3515 11093 3536 11101 3544 11064 3526 11057
TIME...MOT...LOC 2252Z 072DEG 13KT 3532 11072

TC
Special weather statement, Jul 13, 5:43 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
443 PM MST SUN JUL 13 2014

AZZ014-017-140015-
APACHE AZ-
443 PM MST SUN JUL 13 2014

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL APACHE COUNTY IN NORTHEAST ARIZONA

UNTIL 515 PM MST

AT 438 PM MST...NATIONAL WEATHER SERVICE RADAR DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF LYMAN LAKE STATE PARK...
MOVING WEST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   MILEPOST 370 ON HWY 60...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING. IF TRAVELING IN A VEHICLE BE PREPARED FOR PONDING
OF WATER ON AREA ROADWAYS.

&&

LAT...LON 3420 10961 3444 10964 3442 10942 3424 10939
TIME...MOT...LOC 2342Z 083DEG 11KT 3432 10952

TC
Special weather statement, Jul 13, 6:08 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
508 PM MST SUN JUL 13 2014

AZZ012-013-016-140030-
COCONINO AZ-NAVAJO AZ-
508 PM MST SUN JUL 13 2014

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COCONINO COUNTY IN NORTH CENTRAL ARIZONA
  EXTREME WEST CENTRAL NAVAJO COUNTY IN NORTHEAST ARIZONA

UNTIL 530 PM MST

AT 501 PM MST...NATIONAL WEATHER SERVICE RADAR DETECTED A STRONG
THUNDERSTORM 20 MILES SOUTH OF WINSLOW...MOVING WEST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. EXPECT PONDING OF
WATER ON AREA ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
  SOUTH OF WINSLOW NEAR HIGHWAY 99 MILE MARKER 22...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.

&&

LAT...LON 3461 11080 3481 11086 3483 11070 3465 11065
TIME...MOT...LOC 0006Z 077DEG 6KT 3473 11072

TC
Special weather statement, Jul 13, 6:27 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
527 PM MST SUN JUL 13 2014

AZZ013-016-140100-
NAVAJO AZ-
527 PM MST SUN JUL 13 2014

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL NAVAJO COUNTY IN NORTHEAST ARIZONA

UNTIL 600 PM MST

AT 522 PM MST...NATIONAL WEATHER SERVICE RADAR DETECTED A STRONG
THUNDERSTORM 8 MILES NORTH OF SNOWFLAKE...MOVING WEST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  THIS STORM WILL STAY AROUND 4 TO 6 MILE NORTHWEST OF SNOWFLAKE IN
  RURAL SOUTHERN NAVAJO COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.

IN ADDITION...VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME
ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL
SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE
DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES.

&&

LAT...LON 3444 11038 3468 11047 3475 11006 3458 11000
TIME...MOT...LOC 0026Z 072DEG 10KT 3464 11014

TC

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 6:08 PM MDTSpecial Weather StatementFGZ22 min
Jul 13, 6:14 PM MDTSevere Thunderstorm WarningFGZCoconino, Navajo46 min
Jul 13, 6:27 PM MDTSpecial Weather StatementFGZ33 min
Jul 13, 6:53 PM MDTSpecial Weather StatementFGZ52 min
Jul 13, 7:14 PM MDTSpecial Weather StatementFGZ31 min
Jul 13, 7:42 PM MDTSpecial Weather StatementFGZ33 min
Jul 13, 7:55 PM MDTSpecial Weather StatementFGZ35 min
Jul 13, 8:00 PM MDTSpecial Weather StatementFGZ30 min
Jul 14, 1:27 PM MDTAreal Flood AdvisoryFGZCoconino3 hr
Jul 14, 2:26 PM MDTAreal Flood AdvisoryFGZCoconino, Navajo2 hr
Jul 14, 3:35 PM MDTAreal Flood AdvisoryFGZYavapai3 hr
Jul 14, 4:34 PM MDTAreal Flood AdvisoryFGZGila3 hr
Jul 14, 5:09 PM MDTSevere Thunderstorm WarningFGZYavapai36 min
Jul 14, 5:19 PM MDTFlash Flood WarningFGZYavapai116 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.